ASYMPTOTIC EQUIVALENCE OF FOKKER-PLANCK AND DIFFUSION SOLUTIONS FOR LARGE TIME.

Barry D Ganapol, Edward W. Larsen

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Beals and Protopopescu proved the asymptotic equivalence of the solution of a Fokker-Planck problem (describing the Brownian motion of a gas) and the solution of the corresponding diffusion problem. Some of their results are obtained for a different class of problems using a simpler method of proof.

Original languageEnglish (US)
Pages (from-to)635-641
Number of pages7
JournalTransport Theory and Statistical Physics
Volume13
Issue number5
Publication statusPublished - 1984

    Fingerprint

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this